# SDR ABXR2020042300000

- Difficulty date: April 15, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING, UPPER T/E PANEL, UPPER SURFACE IS BULGED, ON THE FWD O/B CORNER, LOCATED JUST FWD OF THE O/B AILERON'S I/B END.BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 57-20-10 DET V. REPAIRED DAMAGED UPPER CHORD IAW AMES REA # 47401 REA 03.
